Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adderall queries

Posted by Judy on December 7, 1999, at 17:53:36

In reply to Adderall queries(excuse any redundancy)&emoting, posted by CarolAnn(and the trouble I seen...) on December 7, 1999, at 10:43:14


You can and should emote all you want! Nobody should have to attempt the rigors of caring for a 19-month-old feeling the way you do.

While I can't give you any info on Adderall, I CAN tell you to hang in there for several more days after stopping Serzone and see how you feel. Your description of "suicidal" levels of fatigue on Serzone sounds TOO familiar - it is by far the most dangerous drug I ever took in terms of the way it made me feel. Most mornings, my brain would wake up (if you could call it that) and I would have to lie there for several minutes until my body caught up with it. It was like coming out of anesthesia! The rest of the day didn't get much better - I was near-catatonic until I could go back to sleep again.

The Wellbutrin might give you what you're looking for stimulation-wise once the Serzone is out of your system. Maybe you won't even have to worry about when and how much to increase the Adderall. I hope so.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:16376